# SDR UPS07M49383

- Difficulty date: January 21, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0165
- Condition: Corroded
- Location: Bs 1361-1381
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:FROM BS 1361 TO 1381 LONGERON 20R FOUND CORRODED.  REMOVED LONGERON NR 20R FROM 1361 TO 1381 PER SRM 51-31-01 V2 R38.  NEW FAB LONGERON 20R PER DWG AEA0165 & PROTECTED PER SRM 51-21-01 V2 R38.  NEW LONGERON NR 20R RE-INSTALLED PER SRM 51-31-01 V2 R38.  FOUND SATISFACTORY.
